Alert archive / Indiana / Wind Advisories in 2010

Wind Advisory 3, NWS Northern Indiana

October 26, 2010

NWS Northern Indiana issued this wind advisory at Oct 26, 2010, 4:38 PM EDT. It took effect at Oct 26, 2010, 8:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2010, 4:38 PM EDT (20:38 UTC)
In effect from
Oct 26, 2010, 8:00 PM EDT
Expired
Oct 27, 2010, 4:02 AM EDT
In force
8 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WWUS73 KIWX 262038
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 PM EDT TUE OCT 26 2010

...VERY STRONG AND POTENTIALLY DAMAGING WINDS ON TAP FOR REMAINDER
OF THIS AFTERNOON AND AGAIN ON WEDNESDAY...

.STRONG LOW PRESSURE CONTINUES TO INTENSIFY THIS EVENING ACROSS
NORTHERN MINNESOTA. THIS LOW WILL TRACK INTO FAR SOUTHERN ONTARIO
WEDNESDAY MORNING. WINDS GUSTS OF 45 TO 60 MPH WILL PERSIST
THROUGH THE LATE AFTERNOON HOURS BEHIND A STRONG COLD FRONT.
THE STRONG WIND GUSTS WILL DIMINISH LATER THIS EVENING WITH
SUNSET...HOWEVER VERY STRONG SOUTHWEST WINDS ARE EXPECTED AGAIN
BY MID MORNING WEDNESDAY AS THE LOW PRESSURE AREA ACROSS SOUTHERN
ONTARIO WILL BE SLOW TO EXIT THE REGION. POTENTIALLY DAMAGING WIND
GUSTS OF 50 TO 60 MPH ARE LIKELY LATE WEDNESDAY MORNING INTO
WEDNESDAY AFTERNOON. 

INZ003-MIZ077-270445-
/O.NEW.KIWX.HW.W.0003.101027T1300Z-101027T2300Z/
/O.NEW.KIWX.WI.Y.0003.101027T0000Z-101027T1300Z/
/O.EXT.KIWX.HW.W.0002.000000T0000Z-101027T0000Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
438 PM EDT TUE OCT 26 2010 /338 PM CDT TUE OCT 26 2010/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING
TO 9 AM EDT /8 AM CDT/ WEDNESDAY...
...HIGH WIND WARNING IN EFFECT FROM 9 AM EDT /8 AM CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM EDT /8 AM CDT/
TO 7 PM EDT /6 PM CDT/ WEDNESDAY. A WIND ADVISORY HAS ALSO BEEN
ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 8 PM EDT /7 PM CDT/
THIS EVENING TO 9 AM EDT /8 AM CDT/ WEDNESDAY. THE HIGH WIND
WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. 

* TIMING...VERY STRONG WINDS ARE EXPECTED THROUGHOUT THE REMAINDER
  OF THIS AFTERNOON AND EARLY EVENING. THE WINDS WILL SUBSIDE
  SOMEWHAT THIS EVENING...BUT VERY STRONG WINDS WILL AGAIN
  REDEVELOP FOR WEDNESDAY.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED WITH
  GUSTS OF 50 TO 60 MPH THIS EVENING. THE WINDS WILL DIMINISH THIS
  EVENING WITH GUSTS TO 45 MPH. SOUTHWEST WINDS WILL AGAIN
  INCREASE LATE WEDNESDAY MORNING WITH POTENTIALLY DAMAGING WIND
  GUSTS TO 60 MPH.

* IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY 
  TRAVELING. IN ADDITION...WINDS OF THIS MAGNITUDE CAN CAUSE 
  DAMAGE TO TREES AND POWER LINES...CAUSING POTENTIAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-270445-
/O.UPG.KIWX.HW.A.0002.101027T1200Z-101028T0000Z/
/O.NEW.KIWX.HW.W.0003.101027T1300Z-101027T2300Z/
/O.CON.KIWX.HW.W.0002.000000T0000Z-101027T0000Z/
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...
ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...
CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...
MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...MONON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
438 PM EDT TUE OCT 26 2010 /338 PM CDT TUE OCT 26 2010/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 9 AM EDT /8 AM CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM EDT /8 AM CDT/
TO 7 PM EDT /6 PM CDT/ WEDNESDAY. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL
8 PM EDT /7 PM CDT/ THIS EVENING. 

* TIMING...VERY STRONG WINDS ARE EXPECTED THROUGHOUT THE REMAINDER
  OF THIS AFTERNOON AND EARLY EVENING. THE WINDS WILL DIMINISH THIS
  EVENING...BUT VERY STRONG WINDS WILL AGAIN REDEVELOP FOR
  WEDNESDAY.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED WITH
  GUSTS TO 55 MPH THIS EVENING. THE WINDS WILL DIMINISH THIS
  EVENING WITH GUSTS TO 35 MPH. SOUTHWEST WINDS WILL AGAIN
  INCREASE LATE WEDNESDAY MORNING WITH POTENTIALLY DAMAGING WIND
  GUSTS TO 60 MPH.

* IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY TRAVELING.
  IN ADDITION...WINDS OF THIS MAGNITUDE CAN CAUSE DAMAGE TO TREES
  AND POWER LINES...CAUSING POTENTIAL POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MURPHY
2 follow-up statements
599 
WWUS73 KIWX 262345
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 PM EDT TUE OCT 26 2010

...VERY STRONG AND POTENTIALLY DAMAGING WINDS ON TAP FOR
REMAINDER OF THIS AFTERNOON AND AGAIN ON WEDNESDAY...

.STRONG LOW PRESSURE CONTINUES TO INTENSIFY THIS EVENING ACROSS
NORTHERN MINNESOTA. THIS LOW WILL TRACK INTO FAR SOUTHERN ONTARIO
WEDNESDAY MORNING. WINDS GUSTS OF 45 TO 60 MPH WILL PERSIST
THROUGH THE LATE AFTERNOON HOURS BEHIND A STRONG COLD FRONT. THE
STRONG WIND GUSTS WILL DIMINISH LATER THIS EVENING WITH SUNSET...
HOWEVER VERY STRONG SOUTHWEST WINDS ARE EXPECTED AGAIN BY MID
MORNING WEDNESDAY AS THE LOW PRESSURE AREA ACROSS SOUTHERN
ONTARIO WILL BE SLOW TO EXIT THE REGION. POTENTIALLY DAMAGING
WIND GUSTS OF 50 TO 60 MPH ARE LIKELY LATE WEDNESDAY MORNING INTO
WEDNESDAY AFTERNOON.

INZ003-MIZ077-270745-
/O.CAN.KIWX.HW.W.0002.000000T0000Z-101027T0000Z/
/O.CON.KIWX.HW.W.0003.101027T1300Z-101027T2300Z/
/O.CON.KIWX.WI.Y.0003.101027T0000Z-101027T1300Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
745 PM EDT TUE OCT 26 2010 /645 PM CDT TUE OCT 26 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
WEDNESDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM EDT /8 AM CDT/
TO 7 PM EDT /6 PM CDT/ WEDNESDAY...
...HIGH WIND WARNING THIS EVENING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE HIGH WIND WARNING FOR THIS EVENING. A HIGH WIND WARNING REMAINS IN
EFFECT FROM 9 AM EDT /8 AM CDT/ TO 7 PM EDT /6 PM CDT/ WEDNESDAY.
A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
WEDNESDAY.


* TIMING...STRONG WINDS WILL CONTINUE OVERNIGHT ESPECIALLY NEAR
  THE LAKESHORE AREAS. STRONGER WINDS WILL AGAIN REDEVELOP FOR
  WEDNESDAY.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED WITH
  GUSTS OF 45 MPH OVERNIGHT. SOUTHWEST WINDS WILL AGAIN INCREASE
  LATE WEDNESDAY MORNING WITH POTENTIALLY DAMAGING WIND GUSTS TO
  60 MPH.

* IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY TRAVELING.
  IN ADDITION...WINDS OF THIS MAGNITUDE CAN CAUSE DAMAGE TO TREES
  AND POWER LINES...CAUSING POTENTIAL POWER OUTAGES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-270745-
/O.CAN.KIWX.HW.W.0002.000000T0000Z-101027T0000Z/
/O.CON.KIWX.HW.W.0003.101027T1300Z-101027T2300Z/
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...
ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...
CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...
MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...MONON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
745 PM EDT TUE OCT 26 2010 /645 PM CDT TUE OCT 26 2010/

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM EDT /8 AM CDT/
TO 7 PM EDT /6 PM CDT/ WEDNESDAY...
...HIGH WIND WARNING THIS EVENING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE HIGH WIND WARNING THAT WAS IN EFFECT THIS EVENING. A HIGH WIND
WARNING REMAINS IN EFFECT FROM 9 AM EDT /8 AM CDT/ TO 7 PM EDT /6
PM CDT/ WEDNESDAY.


* TIMING...WINDS OF 15 TO 25 MPH WILL CONTINUE OVERNIGHT BUT
  STRONGER WINDS WILL AGAIN REDEVELOP FOR WEDNESDAY.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WILL RETURN LATE
  WEDNESDAY MORNING WITH POTENTIALLY DAMAGING WIND GUSTS TO 60
  MPH THROUGH THE AFTERNOON HOURS.

* IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY 
  TRAVELING. IN ADDITION...WINDS OF THIS MAGNITUDE CAN CAUSE 
  DAMAGE TO TREES AND POWER LINES...CAUSING POTENTIAL POWER 
  OUTAGES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
711 
WWUS73 KIWX 270802
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 AM EDT WED OCT 27 2010

...POTENTIALLY DAMAGING WINDS ON TAP INTO THIS EVENING...

.DEEP LOW PRESSURE CENTERED OVER THE ARROWHEAD OF MINNESOTA THIS
MORNING WILL DRIFT SLOWLY NORTH AND EAST THROUGH TONIGHT. WHILE
WIND SPEEDS HAVE SUBSIDED ACROSS THE AREA...SUNSHINE TODAY WILL
ALLOW FOR A QUICK RETURN TO THE VERY GUSTY CONDITIONS AND
POSSIBLY LOCALLY DAMAGING WINDS. SUSTAINED WINDS OF 25 TO 35 MPH
WITH GUSTS TO 60 MPH CAN BE EXPECTED...ESPECIALLY FROM LATE
MORNING INTO LATE AFTERNOON. ISOLATED WIND GUSTS IN EXCESS OF 60
MPH WILL BE POSSIBLE. WINDS WILL DIMINISH THIS EVENING...BUT MAY
ONLY DROP INTO ADVISORY CRITERIA...REQUIRING AND EXTENSION OF ANY
HEADLINES. 

INZ003-MIZ077-271615-
/O.CAN.KIWX.WI.Y.0003.000000T0000Z-101027T1300Z/
/O.EXT.KIWX.HW.W.0003.101027T1200Z-101028T0100Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
402 AM EDT WED OCT 27 2010 /302 AM CDT WED OCT 27 2010/

...HIGH WIND WARNING NOW IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS
MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE WIND ADVISORY. THE HIGH WIND WARNING IS NOW IN EFFECT FROM
8 AM EDT /7 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS
EVENING. 

* TIMING...STRONG WINDS WILL REDEVELOP AFTER SUNRISE AND CONTINUE
  INTO EARLY EVENING. 

* WINDS...WINDS HAVE SUBSIDED BELOW ADVISORY CRITERIA EARLY THIS
  MORNING. HOWEVER...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE
  EXPECTED WITH POTENTIALLY DAMAGING WIND GUSTS TO 60 MPH AFTER
  SUNRISE. 

* IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY TRAVELING.
  IN ADDITION...WINDS OF THIS MAGNITUDE CAN CAUSE DAMAGE TO TREES
  AND POWER LINES...CAUSING POTENTIAL POWER OUTAGES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-271615-
/O.EXT.KIWX.HW.W.0003.101027T1200Z-101028T0100Z/
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...
ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...
CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...
MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...MONON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
402 AM EDT WED OCT 27 2010 /302 AM CDT WED OCT 27 2010/

...HIGH WIND WARNING NOW IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS
MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 8 AM EDT /7 AM CDT/
THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING. 

* TIMING...STRONG WINDS WILL REDEVELOP AFTER SUNRISE AND CONTINUE
  INTO EARLY EVENING. 

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WILL RETURN LATE 
  WEDNESDAY MORNING WITH POTENTIALLY DAMAGING WIND GUSTS TO 60 
  MPH THROUGH THE AFTERNOON HOURS. 

* IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY 
  TRAVELING. IN ADDITION...WINDS OF THIS MAGNITUDE CAN CAUSE 
  DAMAGE TO TREES AND POWER LINES...CAUSING POTENTIAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Oct 26, 4:28 PM EDT, 10 minutes earlier.

Area forecast discussion, Oct 26, 4:28 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
428 PM EDT TUE OCT 26 2010

.SHORT TERM...
TONIGHT THROUGH WED NIGHT. POST TORNADIC EVENT NOW LARGELY FOCUSED
ON WINDS/HEADLINES AS STRONG 11-12 MB/3HR FALL/RISE COUPLET ACRS
WRN GRTLKS LIFTS NNEWD THIS EVENING IN TANDEM TO MIDLVL CIRCLN
ACRS NWRN WI TO REACH MATURATION AROUND 00 UTC THIS EVE AS IT
MOVES INTO ARROWHEAD. DEEP DRY SLOT/NERN PERIPHERY OF LAST
EVENINGS PLAINS DRYLINE NOW SOLIDLY INTO NWRN CWA AT WITH 7-8 C/KM
LAPSE RATES INTO NWRN IN WHERE MIXED WINDS TO 45 KNOTS PER OBS
COMMON. FURTHER EAST MIXING NOT AS DEEP WITH LAST VESTIGES OF POST
FNTL SHRA NOW MOVG OUT OF FAR ERN CWA...AND ALTHOUGH MAY NOT MEET
HWW CRITERIA EXPLICITLY...A FURTHER LATE AFTN INCRS IN SUSTAINED
WIND SPEEDS/GUSTS LKLY ACRS ENTIRE CWA...BEHOOVES CONTG HEADLINES
AS IS. AND AS HIEST WINDS TIED CLOSELY TO SFC HEATING AND DUE TO
LACK OF WELL VEERED/ONSHORE COMPONENT FLOW IN NWRN CWA AS SFC LOW
LIFTS ALMOST DUE NORTH...HAVE DOWNGRADED LAKESHORE AREA TO
ADVISORY LEVEL OVERNIGHT. ON WED NRN GRTLKS/SRN CANADIAN CUTOFF
LINGERS AS WRN CONUS HGHTS BUILD AHEAD OF DIGGING EPAC SYSTEM.
LAKESHORE ALONG WITH RMNDR OF CWA TO BE UPGRADED FROM HIGH WIND
WATCH TO HIGH WIND WARNING WED AS SFC-8H LAPSE RATES SOAR TO 9
C/KM EASILY TAPPING XTRM 50KTS AT 8H.

&&

.LONG TERM...
THU THROUGH TUESDAY. LITTLE CHNG WRT LONG TERM FCST. DLAD SCNDY FNT
SLIGHTLY...OTHERWISE INCRS IN CLOUD COVER W/CYCLONIC FLOW AND
ARRIVAL OF 8H COLD POOL ALOFT. MID RANGE CHC POPS DOWNWIND OF LK MI
IN HEART OF COLD LLVL CORE. OP GFS WITH LARGE ENSEMBLE MEMBER
SPREAD TOWARD END OF FCST PD WITH SOME DOUBTS OF STRONG OHIO
VALLEY CYCLOGENESIS GIVEN ANTICIPATED NRN/SRN STREAM SEPARATION
PER ECMWF AND SVRL GFS MEMBER WITH ERLY NEXT WEEK SUBTROPICAL
RIDGE BUILDING OVER FAR SWRN CONUS...THEREFORE HAVE DEFERRED POP
INTRODUCTION LATE IN FCST PD IN WAIT OF BETTER CONSENSUS.

&&

.AVIATION...
STRONG N-S FALL RISE COUPLET CROSS-FNTL ACRS GRTLKS ERLY THIS AFTN
ON ORDER OF 12MB/3HR SUPPORTING STRONG GRADIENT WINDS.KSTL- KORD
LLVL LAPSE RATE PLUME 6-7 C/KM IN DRY SLOT PUSHING INTO NWRN/NRN
IN THIS AFTN TO SUPPORT GUSTS INTO LWR 40 KT RANGE WHICH ARE QUITE
COMMON UPSTREAM AT 17 UTC. MORE NERLY PUSH OF DRY SLOT AS UPR LOW
WRAPS UP THIS AFNT SHOULD KEEP WIND GUSTS A BIT LWR AT KFWA
AIRFLD...THOUGH SPEED INCRS IN 19-23 UTC TIMEFRAME LKLY. SFC BASED
LAPSE RATES SLACKEN WITH SUNSET...BUT WITH NORTHRN GRTLKS STACKED
OCLD SYSTEM SLOW TO EJECT NE ANTICIPATE RENEWED DEEP MIXING BY
LATE WED AM IN NEAR FULL SUN WITH DRY AIRMASS WITH PWAT AOB 0.40
INCHES.
&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HIGH WIND WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     INZ003>009-012>018-020-022>027-032>034.

     HIGH WIND WARNING FROM 9 AM EDT /8 AM CDT/ TO 7 PM EDT /6 PM
     CDT/ WEDNESDAY FOR INZ003>009-012>018-020-022>027-032>034.

     WIND ADVISORY FROM 7 PM THIS EVENING TO 8 AM CDT WEDNESDAY FOR
     INZ003.

MI...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR MIZ077>081.

     HIGH WIND WARNING FROM 9 AM TO 7 PM EDT WEDNESDAY FOR MIZ077>081.

     WIND ADVISORY FROM 8 PM THIS EVENING TO 9 AM EDT WEDNESDAY FOR
     MIZ077.

OH...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ001-002-004-
     005-015-016-024-025.

     HIGH WIND WARNING FROM 9 AM TO 7 PM EDT WEDNESDAY FOR OHZ001-002-
     004-005-015-016-024-025.

LM...STORM WARNING UNTIL 8 PM EDT WEDNESDAY FOR LMZ043-046.

&&

SHORT TERM...MURPHY
LONG TERM...MURPHY
AVIATION...MURPHY
Hazardous weather outlook, Oct 26, 12:36 PM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1236 PM EDT TUE OCT 26 2010

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-271645-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1236 PM EDT TUE OCT 26 2010 /1136 AM CDT TUE OCT 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY WINDY CONDITIONS WILL PERSIST THIS AFTERNOON WITH
OCCASIONAL...POTENTIALLY DAMAGING WIND GUSTS OF 50 TO 60 MPH. THE
WIND WILL DIMINISH TO BELOW 30 MPH BY SUNSET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY WINDY CONDITIONS ARE EXPECTED TO REDEVELOP BY MID WEDNESDAY
MORNING AND CONTINUE INTO LATE WEDNESDAY AFTERNOON WITH SUSTAINED
WINDS TO 40 MPH AND GUSTS AROUND 60 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY WIND DAMAGE AND PEAK WIND GUSTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-271645-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1236 PM EDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM WARNING REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM WARNING IS IN EFFECT THROUGH WEDNESDAY EVENING. GALES WILL
LIKELY CONTINUE THROUGH THURSDAY EVENING WITH A SMALL CRAFT
ADVISORY WILL BE NEEDED THURSDAY NIGHT THROUGH FRIDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Oct 26, 12:51 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1251 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     3 SW LIMA               40.71N  84.15W
10/26/2010                   ALLEN              OH   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN

&&

EVENT NUMBER IWX1001098

CEO
Local storm report, Oct 26, 12:54 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1254 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     TSTM WND DMG     3 NNE PEABODY           41.13N  85.47W
10/26/2010                   WHITLEY            IN   TRAINED SPOTTER

            DAMAGE TO HOUSE AND SILO COMPLETELY DESTROYED

&&

EVENT NUMBER IWX1001099

CEO
Local storm report, Oct 26, 1:27 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
127 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     TSTM WND DMG     3 ESE SYRACUSE          41.41N  85.70W
10/26/2010                   KOSCIUSKO          IN   TRAINED SPOTTER

            ONE FOOT DIAMETER TREE LIMB DOWN NEAR LAKE WAWASEE

&&

EVENT NUMBER IWX1001100

MSL
Local storm report, Oct 26, 1:56 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
156 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     BIPPUS                  40.94N  85.62W
10/26/2010                   HUNTINGTON         IN   TRAINED SPOTTER

            LARGE DUMP TRUCK PUSHED QUARTER OF A MILE DOWN ROAD.
            HOUSE DAMAGED WITH LARGE TREE DOWN IN YARD.

&&

EVENT NUMBER IWX1001101

CEO
Local storm report, Oct 26, 2:28 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
228 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 AM     TORNADO          3 W CONVOY              40.92N  84.76W
10/26/2010                   VAN WERT           OH   EMERGENCY MNGR

            EF0 TORNADO CONFIRMED IN VAN WERT COUNTY OHIO. TORNADO
            BEGAN 2.5 MILES WEST OF CONVOY ON CONVOY ROAD BETWEEN
            VAN HORN AND LARE ROADS. THE ROOF TO A HOUSE WAS
            COMPLETELY TORN OFF AND A LARGE WINDMILL WAS CARRIED 40
            YARDS. A SHED ACROSS THE STREET WAS DESTROYED. THE ROOF
            ON A HOUSE NEXT DOOR WAS SEVERELY DAMAGED. THIS DEBRIS
            WAS CARRIED 2.5 MILES TO THE NORTHEAST. THE TORNADO
            FLATTENED CORN IN A FIELD AND THEN CROSSED LARE ROAD
            WHERE IT DESTROYED A BARN BEFORE LIFTING. THIS BARN WAS
            FOUND 0

&&

EVENT NUMBER IWX1001102

CEO
Local storm report, Oct 26, 4:26 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     TORNADO          WANATAH                 41.43N  86.89W
10/26/2010                   LA PORTE           IN   NWS STORM SURVEY

            EF1 TORNADO CONFIRMED IN LAPORTE COUNTY INDIANA.
            ESTIMATED MAXIMUM WIND SPEEDS IN THE 85-90 MPH RANGE.
            TORNADO TOUCHED DOWN AROUND 842 AM CDT AND MOVED
            NORTHEAST. TORNADO WAS ON THE GROUND FOR APPROXIMATELY
            ONE MILE WITH A MAXIMUM PATH WIDTH OF 100 YARDS.

&&

EVENT NUMBER IWX1001103

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:11 AM EDTHigh Wind WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more12 hr
Oct 26, 8:37 AM EDTSpecial Marine WarningIWX83 min
Oct 26, 9:01 AM EDTTornado WarningIWXLaPorte, Pulaski, Saint Joseph, Starke59 min
Oct 26, 9:23 AM EDTTornado WarningIWXCass, Fulton, Kosciusko, Miami, Pulaski, Wabash and 1 more52 min
Oct 26, 9:51 AM EDTSpecial Marine WarningIWX84 min
Oct 26, 9:55 AM EDTTornado WarningIWXBlackford, Grant, Huntington, Wells50 min
Oct 26, 10:00 AM EDTTornado WarningIWXLaPorte, Marshall, Saint Joseph, Starke35 min
Oct 26, 10:20 AM EDTSevere Thunderstorm WarningIWXAdams, Allen, DeKalb, Huntington, Kosciusko, Noble and 3 more55 min
Oct 26, 10:31 AM EDTTornado WarningIWXElkhart, Kosciusko, LaGrange, Noble29 min
Oct 26, 10:35 AM EDTSevere Thunderstorm WarningIWXAdams, Jay, Wells55 min
Oct 26, 10:42 AM EDTTornado WarningIWXAllen, DeKalb, Noble, Steuben, Whitley33 min
Oct 26, 10:49 AM EDTTornado WarningIWXAdams, Allen, Jay, Wells, Whitley41 min
Oct 26, 10:58 AM EDTTornado WarningIWXLaGrange, Steuben47 min
Oct 26, 11:08 AM EDTTornado WarningIWXAllen, DeKalb, Steuben52 min
Oct 26, 4:38 PM EDTHigh Wind WarningIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more22 hr
Oct 26, 11:32 AM EDTTornado WarningIWXHillsdale43 min
Oct 26, 11:44 AM EDTTornado WarningIWXHillsdale27 min

Nearby

Wind Advisories in Indiana, 2010Wind Advisories in Michigan, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.